# SDR UALA2013051303296

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR THRESHOLD HAS A FLOOR CLOSEOUT SUPPORT BETWEEN BS 1640 AND 1661 AND ABOUT RBL 60 CORRODED.   REMOVED AND REPLACED R4 DOOR THRESHOLD CLOSEOUT SUPPORT CHANNEL.  CORROSION FOUND TO BE OUT LIMITS IAW SRM 53-60-15 DTL VI FIG 101.  INSTALLED CLOSE-OUT SUPPORT IAW SRM 51-40-02 PAR 7D FIG 12. MAJOR REPAIR.
